# SDR DU4R2007018

- Difficulty date: January 16, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1400-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PNL UNDER CARGO FLOOR SUPPORT STRINGER IN AFT CARGO COMPT LOCATED AT BS 1400 TO BS 1440 RBL 16.1.  REMOVED CORRODED FLOOR SUPPORT,  FABRICATED AND INSTALLED REPLACEMENT PANEL 20" BY 5" FROM 7075-T6 .032" IAW 51-40-05 FIG 6, 51-20-01, DELTA PROCESS STANDARD 900-2 NR 5 AND 51-40-07 FIG 8.
